# SDR FDEA201708312424

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7105511
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT BS 775, LBL 75.5 CRACKED.   REPLACED THE CARGO TRACK FROM BS 725 TO EXISTING SPLICE AT BS 765, IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
